Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Classif

Search In Journal Title:

Abbravation: Journal of Classification

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1016/0303-7207(93)90148-D

Search In DOI:

ISSN

1432-1343

Search In ISSN:
Search In Title Of Papers:

GME Estimation of Spatial Structural Equations Mod

Authors: Rosa Bernardini Papalia Enrico Ciavolino
Publish Date: 2011/01/21
Volume: 28, Issue: 1, Pages: 126-141
PDF Link

Abstract

The objective of this paper is to develop a GME formulation for the class of spatial structural equations models SSEM In this respect two innovatory aspects are introduced i the formalization of the GME estimation approach for structural equations models that account for spatial heterogeneity and spatial dependence ii the extension of the methodology to a panel data framework We also present an application of the method to real data finalized to investigate disparities of unemployment rates in OECD countries over the period 19982006


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: